# SDR P5CA9701504

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1220-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1  CORROSION, FUSELAGE BS 1220 - 1260 STRINGER 30R FUSELAGE SKIN CORROSION REVEALED AFT SPLICE FITTING REMOVAL.  CORROSION REMOVED PER BOEING SRM 51-10-01 AND TREATED IAW SRM 51-10-02. SB/EO #: 747-53-2283.
